Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The transformation of elliptic integrals


Author: J. H. McDonald
Journal: Bull. Amer. Math. Soc. 27 (1921), 366-373
DOI: https://doi.org/10.1090/S0002-9904-1921-03433-1
Errata: Bull. Amer. Math. Soc., Volume 27, Number 9-10 (1921), 487--487
MathSciNet review: 1560439
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1921-03433-1

American Mathematical Society